# SDR HEEA0013326

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Switch
- Part number: 205076044009
- Condition: Failed
- Location: Hyd Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD PRESSURE SWITCH INOPERATIVE.
